# SDR YENA20121106636

- Difficulty date: November 6, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 35,558 hours, 12,703 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 868 FLL-JFK, NUMBER 1 F/A REPORTED A BURN SMELL FROM SEAT 24B THE TV BOX UNDER THE SEAT WAS HOT.  NO SMOKE WAS OBSERVED 2100 UTC.  THE F/A PULL THE C/B TO THE TV.  PERFORMED TSM 23-39-00-810-801 AND TSM 24-00-00-810-823-A FOUND DEBRIS AT SEAT 25,24,23,22 ABC SEB SHROUD.  REMOVED DEBRIS AS REQUIRED.  PERFORMED OPS CHECK OF LTV SYS IAW AMM 23-39-00.  OPS CHECK OK, NO BURNING/SMOKE NOTED.
